University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Alvarez, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 20.

Article

Arroyo, D, Alvarez, G, Amigo, JM and Li, SJ (2011) Cryptanalysis of a family of self-synchronizing chaotic stream ciphers Communications in Nonlinear Science and Numerical Simulation, 16 (2). 805 - 813. ISSN 1007-5704

Orue, AB, Alvarez, G, Pastor, G, Romera, M, Montoya, F and Li, SJ (2010) A new parameter determination method for some double-scroll chaotic systems and its applications to chaotic cryptanalysis Communications in Nonlinear Science and Numerical Simulation, 15 (11). 3471 - 3483. ISSN 1007-5704

Arroyo, D, Li, SJ, Amigo, JM, Alvarez, G and Rhouma, R (2010) Comment on "Image encryption with chaotically coupled chaotic maps" Physica D-Nonlinear Phenomena, 239 (12). 1002 - 1006. ISSN 0167-2789

Alvarez, G and Li, SJ (2009) Cryptanalyzing a nonlinear chaotic algorithm (NCA) for image encryption Communications in Nonlinear Science and Numerical Simulation, 14 (11). 3743 - 3749. ISSN 1007-5704

Arroyo, D, Li, CQ, Li, SJ, Alvarez, G and Halang, WA (2009) Cryptanalysis of an image encryption scheme based on a new total shuffling algorithm Chaos Solitons and Fractals, 41 (5). 2613 - 2616. ISSN 0960-0779

Rhouma, R, Solak, E, Arroyo, D, Li, SJ, Alvarez, G and Belghith, S (2009) Comment on "Modified Baptista type chaotic cryptosystem via matrix secret key" [Phys. Lett. A 372 (2008) 5427] Physics Letters. Section A: General, Atomic and Solid State Physics, 373 (37). 3398 - 3400. ISSN 0375-9601

Li, CQ, Li, SJ, Asim, M, Nunez, J, Alvarez, G and Chen, GR (2009) On the security defects of an image encryption scheme Image and Vision Computing, 27 (9). 1371 - 1381. ISSN 0262-8856

Arroyo, D, Li, CQ, Li, SJ and Alvarez, G (2009) Cryptanalysis of a computer cryptography scheme based on a filter bank Chaos Solitons and Fractals, 41 (1). 410 - 413. ISSN 0960-0779

Orue, A, Fernandez, V, Alvarez, G, Pastor, G, Romera, M, Montoya, F, Sanchez-Avila, C and Li, SJ (2009) Breaking a SC-CNN-based Chaotic Masking Secure Communication System International Journal of Bifurcation and Chaos, 19 (4). 1329 - 1338. ISSN 0218-1274

Arroyo, D, Alvarez, G, Li, SJ, Li, CQ and Fernandez, V (2009) Cryptanalysis of a New Chaotic Cryptosystem Based on Ergodicity International Journal of Modern Physics B, 23 (5). 651 - 659. ISSN 0217-9792

Arroyo, D, Rhouma, R, Alvarez, G, Li, SJ and Fernandez, V (2008) On the security of a new image encryption scheme based on chaotic map lattices Chaos, 18 (3). ISSN 1054-1500

Orue, AB, Fernandez, V, Alvarez, G, Pastor, G, Romera, M, Li, SJ and Montoya, F (2008) Determination of the parameters for a Lorenz system and application to break the security of two-channel chaotic cryptosystems Physics Letters. Section A: General, Atomic and Solid State Physics, 372 (34). 5588 - 5592. ISSN 0375-9601

Arroyo, D, Alvarez, G, Li, SJ, Li, CQ and Nunez, J (2008) Cryptanalysis of a discrete-time synchronous chaotic encryption system Physics Letters. Section A: General, Atomic and Solid State Physics, 372 (7). 1034 - 1039. ISSN 0375-9601

Li, CQ, Li, SJ, Alvarez, G, Chen, G and Lo, K-T (2008) Cryptanalysis of a chaotic block cipher with external key and its improved version Chaos Solitons and Fractals, 37 (1). 299 - 307. ISSN 0960-0779

Li, CQ, Li, SJ, Alvarez, G, Chen, GR and Lo, KT (2007) Cryptanalysis of two chaotic encryption schemes based on circular bit shift and XOR operations Physics Letters. Section A: General, Atomic and Solid State Physics, 369 (1-2). 23 - 30. ISSN 0375-9601

Alvarez, G, Li, SJ and Hernandez, L (2007) Analysis of security problems in a medical image encryption system Computers in Biology and Medicine, 37 (3). 424 - 427. ISSN 0010-4825

Alvarez, G and Li, SJ (2006) Breaking an encryption scheme based on chaotic baker map Physics Letters, Section A: General, Atomic and Solid State Physics, 352 (1-2). 78 - 82. ISSN 0375-9601

Alvarez, G and Li, SJ (2006) Some basic cryptographic requirements for chaos-based cryptosystems International Journal of Bifurcation and Chaos, 16 (8). 2129 - 2151. ISSN 0218-1274

Alvarez, G, Hernández, L, Muñoz, J, Montoya, F and Li, SJ (2005) Security analysis of communication system based on the synchronization of different order chaotic systems Physics Letters. Section A: General, Atomic and Solid State Physics, 345 (4-6). 245 - 250. ISSN 0375-9601

Book Section

Alvarez, G, Amigó, JM, Arroyo, D and Li, S (2011) Lessons learnt from the cryptanalysis of chaos-based ciphers In: Chaos-Based Cryptography: Theory,Algorithms and Applications. Studies in Computational Intelligence, 354 (8). Springer, 257 - 295. ISBN 978-3-642-20541-5

This list was generated on Mon Sep 29 19:09:52 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800